# SDR DALA2024050304895

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 91,839 hours, 41,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 29d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. C/A: REPLACED EPL ASSY HOUSING AT 29D PER CMM 25-22-53. OK FOR SVC. (LP: 0321420)
